MathSciNet Relay Station
MathSciNet bibliographic data
MR2457415 (2010b:15045) 15B52 (60E05)
Bruneau, Laurent; Germinet, François On the singularity of random matrices with independent entries. Proc. Amer. Math. Soc. 137 (2009), no. 3, 787–792.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement